A Study of Slotline Leaky-Wave Antennas

Published

Journal Article

The results of an experimental investigation of several millimeter-wave slotline leaky-wave antennas at 94 GHz are given. The applicability of a simple model for the slot field is discussed together with design criteria for such antennas. © 1990 IEEE

Full Text

Duke Authors

Cited Authors

  • Slade, GW; Carin, L; Xu, Q; Borchardt, SE; Webb, KJ

Published Date

  • January 1, 1990

Published In

Volume / Issue

  • 38 / 3

Start / End Page

  • 411 - 414

Electronic International Standard Serial Number (EISSN)

  • 1558-2221

International Standard Serial Number (ISSN)

  • 0018-926X

Digital Object Identifier (DOI)

  • 10.1109/8.52251

Citation Source

  • Scopus